# SDR AU960938

- Difficulty date: May 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Garrtt TPE33110U
- Propeller: Rotol R333482F12
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Gasket
- Part number: 8650914
- Condition: Deteriorated
- Location: Turbine Engine O
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(AUS) TURBINE OIL SYSTEM SCAVENGE PUMP COVER GASKET DETERIORATED AND LEAKING - COVER WAS LOOSE ALTHOUGH THE RETAINING SCREWS WERE STILL TIGHT
